Adverse drug reactions with any class of drugs are responsible for increased hospitalization. The incidence is more with antibiotics. Drugs indicated allergic reactions are labelled as IgE-mediated and non IgE-mediated hypersensitivity reactions. IgE mediated ones include angioedema, anaphylaxis, bronchospasm and urticarial including toxic epidermal necrolysis (TEN). Non IgE mediated hypersensitivity reactions include serum sickness, intersitiation nephritis, haemolytic anemia, thrombocytopenia, erythema multiforme. Amoxicillin is a broad spectrum antibiotic used to combat various infections. TEN is defined as an extensive detachment of full thickness epidermis which is a manifestation of adverse drug reaction. TEN is a rare but severe drug induced cutaneous reaction. Majority of the cases of TEN are drug induced especially anticonvulsants, antibiotics and non steroidal anti-inflammatory drugs (NSAIDS) etc. a case of TEN is reported here in a 25 years old male, complaining of sore throat for which capsule amoxicillin was prescribed. The diagnosis of TEN was made on history and clinical examination and the patient was successfully treated with parentral antibiotics, antihistamines, corticosteroids and immunoglobulins.